Z. Bai, T. Qui, Existence of positive solution for singular fractional differential equation, Appl. Math. Comput.,
215 (2009), 2761–2767.
 G. Darbo, Punti uniti in transformazioni a condominio non compatto, Rend. Sem. Math. Univ. Padova., 24
 Y. Liu, H. Shi, Existence of unbounded positive solutions for BVPs of singular fractional differential equations,
J. Nonlinear Sci. App., 5 (2012), 281–293.
 E. Malkowsky, V. Rakocevi, An introduction into the theory of sequence spaces and measure of non-compactness,
Zb. rad. Beogr., 17 (2000), 143–234.
 I. Podlubny, Fractional differential equations, Academic Press, (1999).
 Sh. Rezapour, M. Shabibi, A singular fractional differential equation with Riemann-Liouville integral boundary
condition, J. Adv. Math. Stud., 8 (2015), 80–88.
 M. Shabibi, Sh. Rezapour, S. M. Vaezpour, A singular fractional integro-differential equation, to appear in Univ.
Politech. Buch. Sci. Bull. Ser. A.
 S. Stanek, The existence of positive solutions of singular fractional boundary value problems, Comput. Math.
Appl., 62 (2011), 1379–1388.
 N. E. Tatar, An impulsive nonlinear singular version of the Gronwall-Bihari inequality, J. Inequal. Appl., 2006
(2006), 12 pages.
 Y. Wang, Positive solution for a system of fractional integral boundary value problem, Bound. Value probl., 2013
(2013), 2013, 14 pages.
 R. Yan, Sh. Sun, H. Lu, Y. Zhao, Existence of solutions for fractional differential equations with integral boundary
conditions, Adv. Difference Equ., 2014 (2014), 13 pages.